My boobs are sore, I'm nauseous, diarrhea and sleepy. I also just started taking new medication which would explain the nausea and fatigue. I took a test this morning that looked like it had a faint line but it could have been an evap. What I am taking advises me not to take while pregnant. So now I'm stuck between weather or not it's the meds making me feel this way or if I could be Preg. Grabbing an ept tonight, anyone know if these are all normal side effects for Zoloft or if the boob tenderness cant be? Tia!
If you just started feeling like this after taking the meds then I would guess it would just be because of the meds. Never heard of sore boobs as a side effect but could be contributed to other things. But taking another test wouldn't hurt. If it doesn't come up positive then I'd wait a week and then test again.
Thanks girls I just started taking the Zoloft but the boob soreness wa a bit before idk. I'm 4 days before af is due so I'm gonna grab an ept tonight. The one I took was from dollar store. My only concern is on my act sheet I got wih it it says large that fetus forms addiction so it scared me!